EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 99(113), pp. 265–279 (2016)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Vijay Gupta, Neha Malik

Department of Mathematics, Netaji Subhas Institute of Technology, New Delhi, India

Abstract: Several modifications of the discrete operators are available in the literature. In the recent years, certain modifications of the well-known Baskakov and Szasz–Mirakyan operators have been discussed based on certain parameters. We propose mixed summation-integral type operators and estimate the quantitative asymptotic formula and a global direct result for the special case. For general case, we establish moments and some direct convergence results in ordinary approximation, which includes pointwise approximation, asymptotic formula and a direct result in terms of modulus of continuity.

Keywords: Baskakov operators; Szasz-Mirakyan operators; direct results; modulus of continuity

Classification (MSC2000): 41A25; 41A30

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 12 Apr 2016. This page was last modified: 20 Apr 2016.

© 2016 Mathematical Institute of the Serbian Academy of Science and Arts
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition